# SDR SWAA2021032353070

- Difficulty date: March 4, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY THRESHOLD SUB WEB AT B.S. 440-494; R.B.L. 27; W.L. 154. / INSPECTION FOUND TO BE OUT OF LIMITS. ORIGINAL MATERIAL THICKNESS 0.045' REMAINING THICKNESS 0.030' REMOVED AND INSTALLED NEW PART ON FWD CARGO BAY THRESHOLD SUB WEB AT BS 440-494 PER SRM 51-40-02-0G-0; SRM 53-30-15-01-1 SRM 53-30-15-1A-1 AND BOEING DRAWING # 143A8330 51006U 10MAR21
